# SDR FDEA201810293047

- Difficulty date: October 29, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N779FD
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 76,019 hours, 28,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 79304
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHTS INOP ON PREFLIGHT. REMOVED AND REPLACED LT EMERGENCY BATTERY PER AMM 33-51-07-2. OP'S CHECK GOOD. BATTERY ASSY P/N ON 2031-1A S/N 79304.
